# SDR AALA20130917024

- Difficulty date: September 17, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 47,307 hours, 22,395 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND WW  OVERWING LONGERON 20 RT IS CRACKED AT THE AFT OTBD SIDE OF THE WW ABOVE THE FLAP CABLES.  ACCOMPLISHED REPAIR IAW AARD 53-10-00-18.
